U.S. doctors online nowAsk doctors free
A 29-year-old male asked:

My dad used seroquel (quetiapine) for a long time, at stroger doses in the end. he suffered a sudden death, after chest pain. he was depressed because of the condition of his father. can i blame his meds?he was 65

2 doctor answers9 doctors weighed in
Dr. Rick Koch
Cardiology 22 years experience
Hard to say...: Sounds more like coronary artery disease & heart attack.
Dr. Steven Guyton
Thoracic Surgery 46 years experience
Unlikely: More likely is a catastrophe such as a heart attack, aortic dissection or pulmonary embolus. I expect you would need an autopsy establishing his meds as contributing to his death and ruling out other causes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.